# SDR REXA2022070501455

- Difficulty date: May 16, 2022
- Submitted: July 5, 2022
- Operation: Air carrier
- Aircraft: N917XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15155
- Aircraft time: 32,983 hours, 22,625 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670313543
- Condition: Corroded
- Location: Fs 310
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS310.00 FRAME CORRODED BETWEEN STR 26R-26L.  CORROSION MEASURES 5.0" X .7" X .015" DEEP.  	PERFORM FLANGE REPAIR PER CRJ 900 SRM 53-00-06..
